# SDR AALA20130621014

- Difficulty date: May 30, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 36,062 hours, 14,762 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FROM BOTTOM OUTBOARD ROW OF FASTENER HOLES FOR LT HAND MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING HAS TOOLING MARK INSIDE FUEL TANK.  INSTALLED FREEZE PLUG IAW SRM 51-20-10, SRM 51-10-02, SRM 51-20-10 & EA B737-57-030325.
